An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Really bad tiredness as a symptom

Discussion in 'Withdrawal Symptoms' started by Cheeky_Chick, Jul 9, 2015.

  1. PLP Rob

    PLP Rob Active Contributor

    Tiredness seems perfectly normal to me. I'd try to sleep as much as your schedule will allow, and then take incremental steps to get outside and moving around, whether that entails taking walks/hikes or getting yourself to the gym for cardio and/or weights. Try to treat yourself kindly, drink a lot of water, get plenty of rest, and then when you feel up to it, begin a modest exercise regimen that you can make small improvements to each week.
  2. Adrianna

    Adrianna Community Champion

    Yeah its different for everyone. Tired or irritated makes sense. Some people get really irritated when they are tired. The easiest way to detox is eating raw foods. It will give you energy and eliminate the bad moods.
  3. lovelyhorse

    lovelyhorse Member

    It does seem like extreme fatigue is a side effect of discontinuing medication. In my experience with Adderall, I get extreme fatigue for about 10 days after I discontinue use. I also feel anxiety and mild depression as well.
  4. oportosanto

    oportosanto Community Champion

    That is a common cause to extreme fatigue, discontinuing medication. The body needs to readjust and that takes a lot of energy, meanwhile we feel drained. We can take some natural supplements meanwhile.
  5. MyDigitalpoint

    MyDigitalpoint Community Champion

    There is a point in addiction when you feel to tired after the intake or use of the substance or drug abused, but eventually, when you are in the process to quit the addiction, this tiredness increases.

    I call this a lose/lose (as opposed to win/win) because on the one hand, stopping produces you fatigue for no reason at all whatsoever, but keep doing drugs, smoking or drinking in excess will produce the same tiredness by the end of the day.